Alert archive / Massachusetts / Severe Thunderstorm Warnings in 1999
Severe Thunderstorm Warning 22, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 6, 1999, 11:05 PM EDT for Barnstable County, Massachusetts. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 6, 1999, 11:05 PM EDT (03:05 UTC)
- Expired
- Jul 7, 1999, 12:00 AM EDT
- In force
- 55 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Whole counties
County Barnstable County, MA
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 3.1 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1046 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:30 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 6, 9:30 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 930 PM EDT TUE JUL 6 1999 A VERY ACTIVE EVENING ACRS SNE. NUMRS RPTS OF WND DAMAGE AND HAIL. PLEASE SEE THE VERY LONG BOSLSRBOS FOR DETAILS. FRNT MBG THRU E NY STATE ATM BUT DRIER AIR LAGS A COUPLE HUNDRED MILES BEHIND ACTUAL WND SHIFT. LKS LIKE FRNT WILL TAKE MOST OF THE NGT AND EVEN PART OF WED AM TO CLR THE COAST. STILL A LOT OF CONVECTION TO W SO WL BE ACTIVE THRU MID IN W AND TIL ABOUT 2 AM IN THE E. ATMOS ACRS CT STILL VRY UNSTABLE WITH GD MOIST CONVG SO WL CONT TO MONITOR FOR ONE OR TO MORE PULSE TYPE STRMS AS ACTIVITY ACRS SE NY STATE REACHES THIS AREA. DRIER AIR WORKS IN FM W ON WED BUT TEMPS STILL VRY WARM. FOR TNGT WL UPDATE FOR CRNT TRENDS. FCST FOR TMRW LOOKS GOOD SO LTL IF ANY CHANGES EXPECTED. WILL GET ZONES OUT ASAP. MARINE...WILL KEEP UP SCA BUT FOR S COAST WL LWR WINDS. .BOX...SCA MERRIMAK RIVER MA TO WATCH HILL RI NOTCHEY
In the hours before
Special weather statement, Jul 6, 7:50 PM EDT, 3 hours 15 minutes before
CTZ002>004-MAZ002>019-NHZ011-012-RIZ001>004-070100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 750 PM EDT TUE JUL 6 1999 ...THE SEVERE THUNDERSTORM WATCH FOR SOUTHWEST NEW HAMPSHIRE AND NORTHERN AMD NORTHEAST MASSACHUSETTS HAS BEEN CANCELLED... ...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR SOUTHERN AND INTERIOR SOUTHEAST MASSACHUSETTS...NORTHERN RHODE ISLAND AND NORTHERN CONNECTICUT... A LINE OF SEVERE THUNDERSTORMS MOVED ACROSS SOUTHERN NEW HAMPSHIRE AND MUCH OF NORTHERN AND EASTERN MASSACHUSETTS THIS AFTERNOON AND EVENING WITH NUMEROUS REPORTS OF WIND DAMAGE AND LARGE HAIL. THE ATMOSPHERE IN THIS AREA HAS COOLED AND BECOME MORE STABLE AND THUS THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. THERE MAY STILL BE MORE SHOWERS OR THUNDERSTORMS THROUGH MIDNIGHT...BUT ANOTHER WIDESPREAD OUTBREAK IS NOT EXPECTED. ACROSS SOUTHERN AND INTERIOR SOUTHEAST MASSACHUSETTS...NORTHERN CONNECTICUT AND NORTHERN RHODE ISLAND...THE ATMOSPHERE REMAINS VERY UNSTABLE AND THUS THE WATCH WILL CONTINUE UNTIL 9 PM. THE WATCH REMAINS IN EFFECT ALONG AND SOUTH OF THE MASS TURNPIKE IN CENTRAL AND WESTERN MASSACHUSETTS AND FOR THE INTERIOR OF PLYMOUTH AND BRISTOL COUNTIES IN SOUTHEAST MASSACHUSETTS. AT 730 PM... THUNDERSTORMS ARE MOVING INTO WESTERN NEW ENGLAND FROM NEW YORK STATE. THESE COULD MOVE INTO THE VALID WATCH AREA BY 8 PM. PERSON IN THE WATCH AREA SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO OR THEIR LOCAL MEDIA OUTLETS FOR LATER STATEMENTS OR POSSIBLE WARNINGS. NOTCHEY
Special weather statement, Jul 6, 7:50 PM EDT, 3 hours 15 minutes before
CTZ002>004-MAZ002>019-NHZ011-012-RIZ001>004-070100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 750 PM EDT TUE JUL 6 1999 ...THE SEVERE THUNDERSTORM WATCH FOR SOUTHWEST NEW HAMPSHIRE AND NORTHERN AMD NORTHEAST MASSACHUSETTS HAS BEEN CANCELLED... ...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR SOUTHERN AND INTERIOR SOUTHEAST MASSACHUSETTS...NORTHERN RHODE ISLAND AND NORTHERN CONNECTICUT... A LINE OF SEVERE THUNDERSTORMS MOVED ACROSS SOUTHERN NEW HAMPSHIRE AND MUCH OF NORTHERN AND EASTERN MASSACHUSETTS THIS AFTERNOON AND EVENING WITH NUMEROUS REPORTS OF WIND DAMAGE AND LARGE HAIL. THE ATMOSPHERE IN THIS AREA HAS COOLED AND BECOME MORE STABLE AND THUS THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. THERE MAY STILL BE MORE SHOWERS OR THUNDERSTORMS THROUGH MIDNIGHT...BUT ANOTHER WIDESPREAD OUTBREAK IS NOT EXPECTED. ACROSS SOUTHERN AND INTERIOR SOUTHEAST MASSACHUSETTS...NORTHERN CONNECTICUT AND NORTHERN RHODE ISLAND...THE ATMOSPHERE REMAINS VERY UNSTABLE AND THUS THE WATCH WILL CONTINUE UNTIL 9 PM. THE WATCH REMAINS IN EFFECT ALONG AND SOUTH OF THE MASS TURNPIKE IN CENTRAL AND WESTERN MASSACHUSETTS AND FOR THE INTERIOR OF PLYMOUTH AND BRISTOL COUNTIES IN SOUTHEAST MASSACHUSETTS. AT 730 PM... THUNDERSTORMS ARE MOVING INTO WESTERN NEW ENGLAND FROM NEW YORK STATE. THESE COULD MOVE INTO THE VALID WATCH AREA BY 8 PM. PERSON IN THE WATCH AREA SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO OR THEIR LOCAL MEDIA OUTLETS FOR LATER STATEMENTS OR POSSIBLE WARNINGS. NOTCHEY
Local storm report, Jul 6, 8:11 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MASSACHUSETTS
811 PM EDT TUE JUL 06 1999
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0407 PM GILSUM NH WIND DAMAGE
07/06/99 CHESHIRE TREES DOWN PER NH SKYWARN
COORDINATOR FOR CHESHIRE
COUNTY NH
0420 PM HILLSBOROUGH NH WIND DAMAGE
07/06/99 HILLSBOROUGH TREES AND BRANCHES DOWN
DUE TO HIGH WINDS PER HAM
REPORT
0420 PM SHELBURNE MA WIND DAMAGE
07/06/99 FRANKLIN TREES AND WIRES DOWN PER
SHELBURNE FIRE DEPT
0422 PM PLAINFIELD MA WIND DAMAGE
07/06/99 HAMPSHIRE TREES DOWN PER EMERGENCY
MANAGMENT
0425 PM NORTHFIELD MA WIND DAMAGE
07/06/99 FRANKLIN TREES AND WIRES DOWN PER
HAM COORDINATOR
0425 PM GREENFIELD MA WIND DAMAGE
07/06/99 FRANKLIN TREES AND WIRED DOWN PER
HAM COORDINATOR
0430 PM HATFIELD MA WIND DAMAGE
07/06/99 HAMPSHIRE TREES/WIRES DOWN PER
SPOTTER
0430 PM WHATELY MA WIND DAMAGE
07/06/99 FRANKLIN TREES/WIRES DOWN PER
SPOTTER
0434 PM WINCHESTER NH WIND DAMAGE
07/06/99 CHESHIRE TREES AND WIRES DOWN PER
NWS SPOTTER
0440 PM ATHOL MA WIND DAMAGE
07/06/99 WORCESTER TREES DOWN PER SKYWARN HAM
0445 PM JAFFREY NH WIND DAMAGE
07/06/99 CHESHIRE TREES DOWN PER NWS SKYWARN
SPOTTER
0445 PM AMHERST NH 82 MPH TSTM GUST
07/06/99 HILLSBOROUGH MEASURED GUST PER NWS
SKYWARN SPOTTER
0445 PM SHELBURNE MA WIND DAMAGE
07/06/99 FRANKLIN TREES AND TELPHONE POLES
DOWN PER FIRE DEPT
0452 PM NORTH HATFIELD MA 65 MPH TSTM GUST
07/06/99 HAMPSHIRE TREE DOWN PER NWS SKYWARN
SPOTTER
0455 PM GARDNER MA WIND DAMAGE
07/06/99 WORCESTER TWELVE INCH LIMB AND POWER
LINES DOWN PER NWS SKYWARN
HAM
0455 PM WESTMINSTER MA WIND DAMAGE
07/06/99 WORCESTER MULTIPLE LARGE LIMBS AND
POWERLINES DOWN PER NWS
SKYWARN HAM
0455 PM TEMPLETON MA WIND DAMAGE
07/06/99 WORCESTER SMALL ROOF IN THE ROAD
0455 PM ROYALSTON MA WIND DAMAGE
07/06/99 WORCESTER TREES DOWN ACROSS ROUTE 3
AND POWER LINES DOWN PER
NWS SKYWARN HAM
0457 PM NASHUA NH WIND DAMAGE
07/06/99 HILLSBOROUGH BRANCHES DOWN PER NWS
SKYWARN
0503 PM LEOMINSTER MA WIND DAMAGE
07/06/99 WORCESTER EIGHT INCH DIAMETER TREE
DOWN
0510 PM NASHUA NH WIND DAMAGE
07/06/99 HILLSBOROUGH TREES DOWN PER NWS SKYWARN
HAM
0510 PM HUDSON NH WIND DAMAGE
07/06/99 HILLSBOROUGH TREES DOWN PER POLICE DEPT
REPORT
0511 PM PELHAM NH WIND DAMAGE
07/06/99 HILLSBOROUGH POWER LINES DOWN PER
POLICE DEPT
0515 PM PEPPERELL MA WIND DAMAGE
07/06/99 MIDDLESEX BRANCHES DOWN PER NWS
SKYWARN HAM
0515 PM WEST BOYLSTON MA WIND DAMAGE
07/06/99 WORCESTER LIMBS DOWN PER NWS SKYWARN
SPOTTER
0518 PM HARVARD MA WIND DAMAGE
07/06/99 WORCESTER TREES DOWN PER NWS SKYWARN
SPOTTER
0518 PM LUNENBURG MA WIND DAMAGE
07/06/99 WORCESTER TREES DOWN IN HARVARD AND
LUNENBURG. BARN ON FIRE
IN LUNENBURG SKYWARN SPT
0535 PM WILMINGTON MA .88 INCH HAIL
07/06/99 MIDDLESEX NICKEL SIZE HAIL
0536 PM WINCHESTER MA WIND DAMAGE
07/06/99 MIDDLESEX BRANCHES UP TO 2 INCHES IN
DIAMETER DOWNED
0540 PM WAKEFIELD MA WIND DAMAGE
07/06/99 MIDDLESEX 3 TO 4 INCH DIAMETER
BRANCHES DOWN
0544 PM ASHLAND MA WIND DAMAGE
07/06/99 MIDDLESEX 5 TO 10 TON AIR
CONDITIONING UNITS BLOWN
OFF ROOF. PART OF ROOF
TORN OFF. WINDS ESTIMATED
OVER 70 MPH PER POLICE.
0545 PM BEVERLY MA 60 MPH TSTM GUST
07/06/99 ESSEX ESTIMATED 60 MPH WIND GUST
AND TREES DOWNED CLOSING
ROAD
0550 PM WESTFORD MA WIND DAMAGE
07/06/99 MIDDLESEX 5 INCH DIAMETER BRANCHES
DOWNED
0550 PM CARLISLE MA WIND DAMAGE
07/06/99 MIDDLESEX BRANCHES UP TO 5 INCHES IN
DIAMETER DOWNED
0602 PM NEWTON MA WIND DAMAGE
07/06/99 MIDDLESEX TREES DOWN ACROSS ROAD PER
HAM RADIO
0617 PM EAST WALPOLE MA .75 INCH HAIL
07/06/99 NORFOLK DIME SIZE HAIL PER HAM
RADIO
0617 PM WALPOLE MA WIND DAMAGE
07/06/99 NORFOLK LARGE BRANCHES ON WIRES
PER HAM RADIO
0623 PM ABINGTON MA .88 INCH HAIL
07/06/99 PLYMOUTH NICKEL SIZE HAIL PER HAM
RADIO
0630 PM BROCKTON MA 1.75 INCH HAIL
07/06/99 PLYMOUTH PER SPOTTER IN NORTHEAST
BROCKTON
0630 PM BROCKTON MA .75 INCH HAIL
07/06/99 PLYMOUTH DIME SIZE HAIL PER HAM
RADIO
0643 PM HANSON MA WIND DAMAGE
07/06/99 PLYMOUTH WIRES DOWN AND TREES ON
TOP OF CARS PER HAM RADIO
0645 PM WHITMAN MA WIND DAMAGE
07/06/99 PLYMOUTH TREES AND WIRES DOWN PER
HAM RADIO
0648 PM BROCKTON MA .75 INCH HAIL
07/06/99 PLYMOUTH PER HAM RADIO
0655 PM AVON MA .75 INCH HAIL
07/06/99 NORFOLK DIME SIZE HAIL PER HAM
RADIO
0705 PM HALIFAX MA WIND DAMAGE
07/06/99 PLYMOUTH 6 TO 12 INCH DIAMETER
TREES DOWNED PER HAM RADIO
0710 PM KINGSTON MA WIND DAMAGE
07/06/99 PLYMOUTH LARGE TREES DOWNED PER HAM
RADIO
0715 PM MIDDLEBORO MA WIND DAMAGE
07/06/99 PLYMOUTH LARGE BRANCHES DOWNED PER
HAM RADIO
0720 PM HULL MA .75 INCH HAIL
07/06/99 PLYMOUTH DIME SIZE HAIL PER HAM
RADIO
0730 PM EAST BRIDGEWATER MA WIND DAMAGE
07/06/99 PLYMOUTH LARGE BRANCHES DOWNED PER
HAM RADIOLocal storm report, Jul 6, 8:48 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MASSACHUSETTS
848 PM EDT TUE JUL 06 1999
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0407 PM GILSUM NH WIND DAMAGE
07/06/99 CHESHIRE TREES DOWN PER NH SKYWARN
COORDINATOR FOR CHESHIRE
COUNTY NH
0420 PM SHELBURNE MA WIND DAMAGE
07/06/99 FRANKLIN TREES AND WIRES DOWN PER
SHELBURNE FIRE DEPT
0422 PM PLAINFIELD MA WIND DAMAGE
07/06/99 HAMPSHIRE TREES DOWN PER EMERGENCY
MANAGMENT
0425 PM NORTHFIELD MA WIND DAMAGE
07/06/99 FRANKLIN TREES AND WIRES DOWN PER
HAM COORDINATOR
0425 PM GREENFIELD MA WIND DAMAGE
07/06/99 FRANKLIN TREES AND WIRED DOWN PER
HAM COORDINATOR
0430 PM HATFIELD MA WIND DAMAGE
07/06/99 HAMPSHIRE TREES/WIRES DOWN PER
SPOTTER
0430 PM WHATELY MA WIND DAMAGE
07/06/99 FRANKLIN TREES/WIRES DOWN PER
SPOTTER
0434 PM WINCHESTER NH WIND DAMAGE
07/06/99 CHESHIRE TREES AND WIRES DOWN PER
NWS SPOTTER
0440 PM ATHOL MA WIND DAMAGE
07/06/99 WORCESTER TREES DOWN PER SKYWARN HAM
0445 PM JAFFREY NH WIND DAMAGE
07/06/99 CHESHIRE TREES DOWN PER NWS SKYWARN
SPOTTER
0445 PM AMHERST NH 82 MPH TSTM GUST
07/06/99 HILLSBOROUGH MEASURED GUST PER NWS
SKYWARN SPOTTER
0445 PM SHELBURNE MA WIND DAMAGE
07/06/99 FRANKLIN TREES AND TELPHONE POLES
DOWN PER FIRE DEPT
0452 PM NORTH HATFIELD MA 65 MPH TSTM GUST
07/06/99 HAMPSHIRE TREE DOWN PER NWS SKYWARN
SPOTTER
0455 PM GARDNER MA WIND DAMAGE
07/06/99 WORCESTER TWELVE INCH LIMB AND POWER
LINES DOWN PER NWS SKYWARN
HAM
0455 PM WESTMINSTER MA WIND DAMAGE
07/06/99 WORCESTER MULTIPLE LARGE LIMBS AND
POWERLINES DOWN PER NWS
SKYWARN HAM
0455 PM TEMPLETON MA WIND DAMAGE
07/06/99 WORCESTER SMALL ROOF IN THE ROAD
0455 PM ROYALSTON MA WIND DAMAGE
07/06/99 WORCESTER TREES DOWN ACROSS ROUTE 3
AND POWER LINES DOWN PER
NWS SKYWARN HAM
0457 PM NASHUA NH WIND DAMAGE
07/06/99 HILLSBOROUGH BRANCHES DOWN PER NWS
SKYWARN
0503 PM LEOMINSTER MA WIND DAMAGE
07/06/99 WORCESTER EIGHT INCH DIAMETER TREE
DOWN
0510 PM NASHUA NH WIND DAMAGE
07/06/99 HILLSBOROUGH TREES DOWN PER NWS SKYWARN
HAM
0510 PM HUDSON NH WIND DAMAGE
07/06/99 HILLSBOROUGH TREES DOWN PER POLICE DEPT
REPORT
0510 PM TYNGSBORO MA 62 MPH TSTM GUST
07/06/99 MIDDLESEX PER SPOTTER
0511 PM PELHAM NH WIND DAMAGE
07/06/99 HILLSBOROUGH POWER LINES DOWN PER
POLICE DEPT
0515 PM WEST BOYLSTON MA WIND DAMAGE
07/06/99 WORCESTER LIMBS DOWN PER NWS SKYWARN
SPOTTER
0515 PM PEPPERELL MA WIND DAMAGE
07/06/99 MIDDLESEX BRANCHES DOWN PER NWS
SKYWARN HAM
0518 PM LUNENBURG MA WIND DAMAGE
07/06/99 WORCESTER TREES DOWN IN HARVARD AND
LUNENBURG. BARN ON FIRE
IN LUNENBURG SKYWARN SPT
0518 PM HARVARD MA WIND DAMAGE
07/06/99 WORCESTER TREES DOWN PER NWS SKYWARN
SPOTTER
0535 PM WILMINGTON MA .88 INCH HAIL
07/06/99 MIDDLESEX NICKEL SIZE HAIL
0536 PM WINCHESTER MA WIND DAMAGE
07/06/99 MIDDLESEX BRANCHES UP TO 2 INCHES IN
DIAMETER DOWNED
0540 PM WAKEFIELD MA WIND DAMAGE
07/06/99 MIDDLESEX 3 TO 4 INCH DIAMETER
BRANCHES DOWN
0544 PM ASHLAND MA WIND DAMAGE
07/06/99 MIDDLESEX 5 TO 10 TON AIR
CONDITIONING UNITS BLOWN
OFF ROOF. PART OF ROOF
TORN OFF. WINDS ESTIMATED
OVER 70 MPH PER POLICE.
0545 PM BEVERLY MA 60 MPH TSTM GUST
07/06/99 ESSEX ESTIMATED 60 MPH WIND GUST
AND TREES DOWNED CLOSING
ROAD
0550 PM CARLISLE MA WIND DAMAGE
07/06/99 MIDDLESEX BRANCHES UP TO 5 INCHES IN
DIAMETER DOWNED
0550 PM WESTFORD MA WIND DAMAGE
07/06/99 MIDDLESEX 5 INCH DIAMETER BRANCHES
DOWNED
0602 PM NEWTON MA WIND DAMAGE
07/06/99 MIDDLESEX TREES DOWN ACROSS ROAD PER
HAM RADIO
0615 PM PEMBROKE MA WIND DAMAGE
07/06/99 PLYMOUTH 4 TO 6 INCHES DIAMETER
BRANCHES DOWNED PER HAM
RADIO
0617 PM WALPOLE MA WIND DAMAGE
07/06/99 NORFOLK LARGE BRANCHES ON WIRES
PER HAM RADIO
0617 PM EAST WALPOLE MA .75 INCH HAIL
07/06/99 NORFOLK DIME SIZE HAIL PER HAM
RADIO
0623 PM ABINGTON MA .88 INCH HAIL
07/06/99 PLYMOUTH NICKEL SIZE HAIL PER HAM
RADIO
0625 PM BROCKTON MA 3 INCH HAIL
07/06/99 PLYMOUTH COVERED MILTON STREET.
CAR DENTED. PER MEMA.
0630 PM BROCKTON MA 1.75 INCH HAIL
07/06/99 PLYMOUTH PER SPOTTER IN NORTHEAST
BROCKTON
0630 PM BROCKTON MA .75 INCH HAIL
07/06/99 PLYMOUTH DIME SIZE HAIL PER HAM
RADIO
0643 PM HANSON MA WIND DAMAGE
07/06/99 PLYMOUTH WIRES DOWN AND TREES ON
TOP OF CARS PER HAM RADIO
0645 PM WHITMAN MA WIND DAMAGE
07/06/99 PLYMOUTH TREES AND WIRES DOWN PER
HAM RADIO
0648 PM BROCKTON MA .75 INCH HAIL
07/06/99 PLYMOUTH PER HAM RADIO
0655 PM AVON MA .75 INCH HAIL
07/06/99 NORFOLK DIME SIZE HAIL PER HAM
RADIO
0705 PM HALIFAX MA WIND DAMAGE
07/06/99 PLYMOUTH 6 TO 12 INCH DIAMETER
TREES DOWNED PER HAM RADIO
0710 PM KINGSTON MA WIND DAMAGE
07/06/99 PLYMOUTH LARGE TREES DOWNED PER HAM
RADIO
0715 PM MIDDLEBORO MA WIND DAMAGE
07/06/99 PLYMOUTH LARGE BRANCHES DOWNED PER
HAM RADIO
0720 PM HULL MA .75 INCH HAIL
07/06/99 PLYMOUTH DIME SIZE HAIL PER HAM
RADIO
0730 PM EAST BRIDGEWATER MA WIND DAMAGE
07/06/99 PLYMOUTH 16 TO 18 INCH DIAMETER
TREES AND WIRES DOWNED
FACING TOWARD SOUTH
SOUTHEAST NEAR WASHINGTON
AND OAK STREETS PER HAM
RADIO
0800 PM CEDARVILLE MA .75 INCH HAIL
07/06/99 PLYMOUTH DIME SIZE HAIL PER HAM
RADIOSpecial weather statement, Jul 6, 9:15 PM EDT, 1 hour 50 minutes before
CTZ002>004-MAZ009-011-012-017>021-RIZ001>004-070215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 915 PM EDT TUE JUL 6 1999 ...THE SEVERE THUNDERSTORM WATCH HAS EXPIRED... THE LINE OF SEVERE THUNDERSTORMS WHICH BROUGHT DAMAGING WIND GUSTS AND HAIL TO PARTS OF SOUTHERN NEW ENGLAND HAVE MOVED OFF TO THE EAST. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WERE ENTERING THE CONNECTICUT VALLEY AT 9 PM...AND EXTENDED BACK TO THE LOWER HUDSON VALLEY. ALTHOUGH THUNDERSTORMS ARE EXPECTED UNTIL AROUND MIDNIGHT... ANOTHER ROUND OF WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. JWD
Special weather statement, Jul 6, 9:15 PM EDT, 1 hour 50 minutes before
CTZ002>004-MAZ009-011-012-017>021-RIZ001>004-070215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 915 PM EDT TUE JUL 6 1999 ...THE SEVERE THUNDERSTORM WATCH HAS EXPIRED... THE LINE OF SEVERE THUNDERSTORMS WHICH BROUGHT DAMAGING WIND GUSTS AND HAIL TO PARTS OF SOUTHERN NEW ENGLAND HAVE MOVED OFF TO THE EAST. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WERE ENTERING THE CONNECTICUT VALLEY AT 9 PM...AND EXTENDED BACK TO THE LOWER HUDSON VALLEY. ALTHOUGH THUNDERSTORMS ARE EXPECTED UNTIL AROUND MIDNIGHT... ANOTHER ROUND OF WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. JWD
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:12 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk | 33 min |
| Jul 6, 10:23 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 52 min |
| Jul 6, 10:10 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 35 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 1999Every severe thunderstorm warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.